# SDR YENA2021101100664

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N923JB
- Make and model: Airbus A321-231
- Aircraft serial: 05960
- Aircraft time: 30,020 hours, 5,796 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 16054103
- Condition: Failed
- Location: E/E Bay
- Part time: 46,281 hours, 14,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE SMELLED ELECTRICAL FUMES AND HEARD SQUEAL. ISOLATED THE BLOWER BY GOING TO OVERRIDE ON EXTRACT. SMELL DISAPATED. THERE WAS SOME VIBRATION NEAR EXTRACT FAN. AFTER LANDING EXTRACT FAN LOUDER ; REMOVED AND REPLACED AVIONICS FAN 18HQ AMM 21-26-51. OPS CHECK GOOD. A/C GOOD FOR SVC
